# SDR A6WA200740008

- Difficulty date: January 9, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Ratcheting
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NOTICEABLE HANGUP/LATCH IN AILERON ROLL CONTROL ON BOTH YOKES NEAR NEUTRAL POSITION, NOTICED IN FLIGHT, 6000-7000 FT WHILE HAND FLYING.  (M)
